Alert archive / Louisiana / Small Craft Advisories in 2021

Small Craft Advisory 19, NWS New Orleans, LA

March 28, 2021

NWS New Orleans, LA issued this small craft advisory at Mar 28, 2021, 4:29 AM CDT. It took effect at Mar 28, 2021, 4:25 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2021, 4:29 AM CDT (09:29 UTC)
In effect from
Mar 28, 2021, 4:25 PM CDT
Expired
Mar 29, 2021, 1:00 PM CDT
In force
21 hr
Issued by
NWS New Orleans, LA

The text

As transmitted.

961 
WHUS74 KLIX 280929
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
429 AM CDT Sun Mar 28 2021

GMZ536-538-550-552-555-557-281730-
/O.CON.KLIX.MF.Y.0020.000000T0000Z-210328T1500Z/
/O.NEW.KLIX.SC.Y.0019.210329T0300Z-210329T1800Z/
Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
429 AM CDT Sun Mar 28 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
CDT MONDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to 1/4 to 1/2 NM. For the Small Craft Advisory,
  northeast winds 20 to 25 kt with gusts up to 30 kt expected.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...For the Dense Fog Advisory, until 10 AM CDT this 
  morning. For the Small Craft Advisory, from 10 PM this evening 
  to 1 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ570-572-575-577-281730-
/O.NEW.KLIX.SC.Y.0019.210329T0300Z-210329T1800Z/
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
429 AM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
CDT MONDAY...

* WHAT...North to northeast winds 20 to 25 kt with gusts up to 30
  kt expected.

* WHERE...Coastal waters from Port Fourchon Louisiana to Lower 
  Atchafalaya River LA from 20 to 60 NM, Coastal waters from 
  Southwest Pass of the Mississippi River to Port Fourchon 
  Louisiana from 20 to 60 NM, Coastal Waters from Stake Island 
  LA to Southwest Pass of the Mississippi River from 20 to 60 nm 
  and Coastal waters from Pascagoula Mississippi to Stake Island 
  Louisiana out 20 to 60 NM.

* WHEN...From 10 PM this evening to 1 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ532-281500-
/O.CON.KLIX.MF.Y.0020.000000T0000Z-210328T1500Z/
Mississippi Sound-
429 AM CDT Sun Mar 28 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Dense fog will reduce visibility to 1/4 NM or less.

* WHERE...Mississippi Sound.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
5 follow-up statements
586 
WHUS74 KLIX 281157
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
657 AM CDT Sun Mar 28 2021

GMZ536-538-550-552-555-557-282000-
/O.CAN.KLIX.MF.Y.0020.000000T0000Z-210328T1500Z/
/O.EXT.KLIX.SC.Y.0019.210329T0000Z-210329T1800Z/
Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
657 AM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
1 PM CDT MONDAY...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...Northerly winds 20 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...From 7 PM this evening to 1 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ532-281300-
/O.CAN.KLIX.MF.Y.0020.000000T0000Z-210328T1500Z/
Mississippi Sound-
657 AM CDT Sun Mar 28 2021

...DENSE FOG ADVISORY IS CANCELLED...

Visibilities have improved over Mississippi Sound, so the Dense
Fog Advisory has been cancelled. 

$$

GMZ570-572-575-577-282000-
/O.EXT.KLIX.SC.Y.0019.210329T0000Z-210329T1800Z/
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
657 AM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
1 PM CDT MONDAY...

* WHAT...North to northeast winds 20 to 25 kt with gusts up to 
  30 kt expected.

* WHERE...Coastal waters from Port Fourchon Louisiana to Lower 
  Atchafalaya River LA from 20 to 60 NM, Coastal waters from 
  Southwest Pass of the Mississippi River to Port Fourchon 
  Louisiana from 20 to 60 NM, Coastal Waters from Stake Island 
  LA to Southwest Pass of the Mississippi River from 20 to 60 nm 
  and Coastal waters from Pascagoula Mississippi to Stake Island 
  Louisiana out 20 to 60 NM.

* WHEN...From 7 PM this evening to 1 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
568 
WHUS74 KLIX 281535
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
1035 AM CDT Sun Mar 28 2021

GMZ536-538-550-552-555-557-570-572-575-577-282345-
/O.CON.KLIX.SC.Y.0019.210329T0000Z-210329T1800Z/
Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
1035 AM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT MONDAY...

* WHAT...Northerly winds 20 to 25 kt with gusts up to 30 kt
  expected. Seas 4 to 7 feet in coastal waters and waves 3 to 5
  feet in sounds and tidal lakes.
 
* WHERE...Portions of Gulf of Mexico.

* WHEN...From 7 PM this evening to 1 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
344 
WHUS74 KLIX 282125
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
425 PM CDT Sun Mar 28 2021

GMZ530-532-534-290530-
/O.EXB.KLIX.SC.Y.0019.210328T2125Z-210329T1500Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-
425 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY...

* WHAT...North winds near 20 kt with gusts up to 30 kt. Waves
  3 to 5 feet.

* WHERE...Lake Pontchartrain and Lake Maurepas, Mississippi 
  Sound and Lake Borgne.

* WHEN...Until 10 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ536-538-550-552-555-557-570-572-575-577-290530-
/O.EXT.KLIX.SC.Y.0019.210328T2125Z-210329T1800Z/
Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
425 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY...

* WHAT...Northerly winds 20 to 25 kt with gusts up to 30 kt
  expected. Seas 4 to 7 feet in coastal waters and waves 3 to 5
  feet in sounds.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 1 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
126 
WHUS74 KLIX 290237
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
937 PM CDT Sun Mar 28 2021

GMZ536-538-550-552-555-557-570-572-575-577-291045-
/O.CON.KLIX.SC.Y.0019.000000T0000Z-210329T1800Z/
Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
937 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt.

* WHERE...Chandeleur Sound, Breton Sound, and open Gulf waters. 

* WHEN...Until 1 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ530-532-534-291045-
/O.CON.KLIX.SC.Y.0019.000000T0000Z-210329T1500Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-
937 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

* WHAT...Northeast winds near 20 kt with gusts up to 30 kt.

* WHERE...Lake Pontchartrain and Lake Maurepas, Mississippi 
  Sound and Lake Borgne.

* WHEN...Until 10 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PG
858 
WHUS74 KLIX 290909
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
409 AM CDT Mon Mar 29 2021

GMZ536-538-550-552-555-557-570-572-575-577-291715-
/O.CON.KLIX.SC.Y.0019.000000T0000Z-210329T1800Z/
Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
409 AM CDT Mon Mar 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Northeast to east winds 20 to 25 kt with gusts up to 30 
  kt.

* WHERE...Chandeleur Sound, Breton Sound, and open Gulf waters.

* WHEN...Until 1 PM CDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ530-532-534-291500-
/O.CON.KLIX.SC.Y.0019.000000T0000Z-210329T1500Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-
409 AM CDT Mon Mar 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Northeast to east winds near 20 kt with gusts up to 30 
  kt.

* WHERE...Lake Pontchartrain and Lake Maurepas, Mississippi 
  Sound and Lake Borgne.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 28, 4:14 AM CDT, 15 minutes earlier.

Area forecast discussion, Mar 28, 4:14 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
414 AM CDT Sun Mar 28 2021

.SYNOPSIS...

At 4 AM CDT, high pressure was moving eastward away from the
Florida East Coast. Low pressure was centered over northern
Michigan, with a cold front extending south and southwest to near
Nashville to Monroe to Houston. Showers and thunderstorms
occurring along this front. Locally, winds have shifted a bit to
southwesterly, which has eased the threat of fog over land
somewhat, and there's actually been some breaks in the cloud
cover. Still extremely warm and muggy for late March, with 4 AM
readings in the lower and mid 70s, with dew points around 70.
That's roughly 20 degrees above normal for lows the last week of
March.

&&

.SHORT TERM...

Cold front looks to be on track to enter northwest portions of the
CWA around sunrise and continue moving southeastward, departing
most or all land areas by late afternoon. Might be about a 3 hour
window for storms to be a little strong around midday, based on
instability parameters, but we're losing surface moisture
convergence somewhat with the winds shifting southwesterly
recently. The most favorable area for strong storms would be the
Interstate 59 corridor (northeast portion of our area). Short
range models also indicate potential for at least a little
precipitation behind the front on the nose of the drier air prior
to sunset.

Beyond the frontal passage, looks to be at least a 36 hour period
of dry weather into Tuesday. By then, winds will come around to
an onshore component again ahead of the next system. As the
moisture builds northward, could see at least some scattered
showers by Tuesday afternoon. Any significant amounts of
precipitation will likely hold off until cold frontal passage
Wednesday afternoon.

Temperatures are going to be a bit of an issue today as we don't
have far to go to reach guidance high temperatures. If we get any
prefrontal sun at all, would not be surprised to see a few
locations reach 80 again. Have gone a couple degrees above most
guidance. Tonight, have undercut NBM numbers, and gone closer to
operational numbers under cold advection. Blended solution looks
fine for Monday, but have trended toward the warmer numbers Monday
night through Tuesday night as the boundary moves back to the
north. 35

&&

.LONG TERM (Wednesday and beyond)...

A strong northern stream longwave trough axis and attendant cold
front will sweep through the forecast area on Wednesday. This
trough will maintain a neutral tilt as it moves through the
region, and shear profiles are not supportive of severe
thunderstorm development in advance of the front on Wednesday.
Temperatures will be quite mild with highs warming into the 70s
and lower 80s, and there should be a decent amount of instability
in place. SBCAPE values Wednesday afternoon are expected to rise
to between 1500 and 2000 J/KG, so sustained thunderstorm
development along and in advance of the front should be expected
in the afternoon hours on Wednesday. Although shear values will be
limited, a few stronger thunderstorms producing gusty winds and
heavy downpours will be possible during the afternoon hours.

The front will quickly clear the region Wednesday evening, and
expect to see dry conditions in place across the entire forecast
area including the coastal waters by Thursday morning.  A strong
surge of colder and drier air will rapidly advect into the region
Wednesday night with clearing skies and much colder temperatures in
the 40s expected.  Strong gradient flow from the north is also
expected, and wind chill values will fall into the 30s by late
Wednesday night and early Thursday morning.  In the offshore waters,
high end small craft advisory conditions are expected as this cold
airmass moves across the warmer waters.

Deep layer northwest flow will be the dominant feature through
Saturday and this will flow pattern will continue to bring cooler
and drier air into the region.  As a result, mainly clear skies, low
humidity values, and below average temperatures are expected through
Saturday.  Highs should gradually modify as the heart of the 925mb
cold pool shifts to the east, but readings will only warm from the
middle 60s on Thursday into the lower 70s by Saturday.  The dry air
and clear skies in place will promote a very large diurnal range,
and overnight lows bottom out in the upper 30s and lower 40s
Thursday night into Friday morning.  Some moderation is expected for
Friday night, but readings will still drop into the 40s at most
locations given the dry airmass in place. PG

&&

.AVIATION (12z TAF Package)...

Over the last few hours, winds have shifted about 30 degrees, more
southwesterly than southerly. This has somewhat disrupted the
moist inflow at low levels. Ceilings have responded by lifting
somewhat, ranging from MVFR to VFR, with the exception of KGPT,
where ceilings remain IFR.

A band of SHRA/TSRA associated with a passing cold front will
begin to impact the terminals after 12Z. This convective band will
be most pronounced at KMCB and KBTR between 12z and 18z with the
threat of heavy rainfall and frequent lightning strikes impacting
the terminals at times. The remainder of the terminals will see
the band of showers and thunderstorms move through between 15z and
21z. After 21z, skies will quickly clear and prevailing VFR
conditions are expected for the remainder of the forecast period.
In the wake of the front, wind gusts to 20-25 knots will be likely
at the New Orleans terminals (KMSY/KNEW) during the overnight
hours until about 09z Monday. 35

&&

.MARINE...

Will hold onto Marine Fog Advisory for now, as some of the short
term guidance indicates a threat right around sunrise, but current
webcams and surface observations give no indications of fog this
morning, for the first time in several mornings.

Cold front will move through most or all of the coastal waters
this afternoon and evening. Cold advection behind the front will
bring northerly winds up to Small Craft Exercise Caution
conditions by late afternoon. Small Craft Advisories will be put
into effect around 02z Monday for the open waters and
Breton/Chandeleur Sounds through at least 12z Monday. Those may
need extended beyond that point. Will maintain the Exercise
Caution headlines on the tidal lakes and Mississippi Sound through
12z Monday, but can't rule out needing an advisory there.

Conditions should relax during the day Monday, with onshore flow
returning Monday night. Next cold frontal passage will occur
Wednesday afternoon. Strong cold advection with this one, with
Small Craft Advisories very likely, possibly as early as late
Wednesday afternoon. Current guidance would indicate that there's
some threat of gale force winds, at least in gusts, if not
sustained, late Wednesday night through a good portion of Thursday
over the open waters. 35

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  71  42  70  52 /  80   0   0  10
BTR  73  44  72  56 /  80  10  10  10
ASD  76  46  71  56 /  80   0  10  20
MSY  77  53  70  60 /  70  10  10  20
GPT  77  48  69  57 /  70   0  10  20
PQL  78  47  70  55 /  80   0  10  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Dense Fog Advisory until 10 AM CDT this morning for GMZ532-536-
     538-550-552-555-557.

     Small Craft Advisory from 10 PM this evening to 1 PM CDT Monday
     for GMZ536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Dense Fog Advisory until 10 AM CDT this morning for GMZ536-538-
     550-552-555-557.

     Small Craft Advisory from 10 PM this evening to 1 PM CDT Monday
     for GMZ538-550-552-555-557-570-572-575-577.

&&

Nearby

Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.